# SDR RAIA201012310002

- Difficulty date: December 31, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 17,749 hours, 16,559 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Defective
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT THE FLIGHT CREW REPORTED A VERY ACRID ODER.  TURNED OFF THE RECIRC FAN AND ODOR WENT AWAY.  MAINTENANCE INSPECTED LIGHT BALLASTS AND THE RECIRC FAN.  FOUND THE RECIRC FAN DEFECTIVE AND DEFERRED THE RECIRC FAN PER THE MEL.
